# SDR CALA2017052801626

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 27,174 hours, 9,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 7020
- Condition: Smoke
- Location: Fwd Galley
- Part time: 47,345 hours, 18,565 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING.  REPLACED THE OVEN AND OPS CHECKED OK.
